|
This article is cited in 1 scientific paper (total in 1 paper)
Logical extensions of the parametric closure operator
S. S. Marchenkov Lomonosov Moscow State University
Abstract:
In the present survey, we consider all logical extensions of the parametric closure operator. Such extensions are obtained by augmenting the parametric closure language with arbitrary logical connectives or the universal quantifier. This gives, in addition to the parametric closure operator, the operators of positive and implicative closure, and also the closure operator with complete system of logical connectives, and the conjunctive-quantifier closure operator. We present basic facts on classifications of the sets PkPk generated by these operators.
Keywords:
operator parametric closure, logical extension of the closure operator.
Received: 09.04.2022
Citation:
S. S. Marchenkov, “Logical extensions of the parametric closure operator”, Diskr. Mat., 34:3 (2022), 52–62; Discrete Math. Appl., 33:6 (2023), 371–379
Linking options:
https://www.mathnet.ru/eng/dm1711https://doi.org/10.4213/dm1711 https://www.mathnet.ru/eng/dm/v34/i3/p52
|
Statistics & downloads: |
Abstract page: | 243 | Full-text PDF : | 56 | References: | 65 | First page: | 8 |
|